# SDR ASAA2015070612529

- Difficulty date: July 6, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 68,410 hours, 45,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Cracked
- Location: Bs 951-972
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT FWD LOWER CORNER HAS CRACK INDICATION. REMOVAL OF MARKED FASTENER IS REQUIRED TO VERIFY USING BHEC INSPECTION. GROUNDED - YES. REPAIRED L2 DOOR CUTOUT FWD LWER SKIN IAW SRM 53 00 01 2R 32 REPAIR 32.
